Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 39, NWS Little Rock, AR

March 7, 20179 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 7, 2017, 1:44 AM CST for 9 counties in Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2017, 1:44 AM CST (07:44 UTC)
Expired
Mar 7, 2017, 2:30 AM CST
In force
46 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Baxter County, AR, Cleburne County, AR, Fulton County, AR, Independence County, AR, Izard County, AR, Searcy County, AR, Sharp County, AR, Stone County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 147 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 9:21 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 7.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 338 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
338 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted.

060 
WUUS54 KLZK 070744
SVRLZK
ARC005-023-049-063-065-129-135-137-141-070830-
/O.NEW.KLZK.SV.W.0039.170307T0744Z-170307T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
144 AM CST TUE MAR 7 2017

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Stone County in north central Arkansas...
  Northwestern Independence County in north central Arkansas...
  Izard County in north central Arkansas...
  Southeastern Searcy County in north central Arkansas...
  Northeastern Van Buren County in north central Arkansas...
  Northern Cleburne County in north central Arkansas...
  Southeastern Baxter County in north central Arkansas...
  Southwestern Fulton County in north central Arkansas...
  Sharp County in north central Arkansas...

* Until 230 AM CST

* At 143 AM CST, severe thunderstorms were located along a line
  extending from near Oxford to near Blanchard Springs Campground to
  near Elberta, moving east at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Batesville...                     Cherokee Village...
  Mountain View...                  Fairfield Bay...
  Melbourne...                      Marshall...
  Ash Flat...                       Horseshoe Bend...
  Cave City...                      Calico Rock...
  Highland in Sharp County...       Oxford...
  Cushman...                        Mount Pleasant...
  Shirley...                        Concord...
  Pineville...                      Franklin...
  Sidney...                         Moorefield...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 AM CST for north central
Arkansas.

LAT...LON 3625 9128 3624 9133 3623 9135 3591 9136
      3554 9187 3579 9281 3631 9207
TIME...MOT...LOC 0743Z 277DEG 41KT 3622 9187 3602 9214 3585 9246 

HAIL...0.88IN
WIND...60MPH
 
$$

62
1 follow-up statement
788 
WWUS54 KLZK 070819
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
219 AM CST TUE MAR 7 2017

ARC005-049-070829-
/O.CAN.KLZK.SV.W.0039.000000T0000Z-170307T0830Z/
Baxter AR-Fulton AR-
219 AM CST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BAXTER AND
SOUTHWESTERN FULTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 500 AM CST for north central
Arkansas.

LAT...LON 3625 9128 3623 9135 3591 9136 3554 9187
      3579 9281 3627 9154
TIME...MOT...LOC 0819Z 305DEG 33KT 3610 9147 3590 9174 3573 9206 

$$

ARC023-063-065-129-135-137-141-070830-
/O.CON.KLZK.SV.W.0039.000000T0000Z-170307T0830Z/
Stone AR-Independence AR-Izard AR-Searcy AR-Van Buren AR-Cleburne AR-
Sharp AR-
219 AM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST
FOR STONE...NORTHWESTERN INDEPENDENCE...SOUTHEASTERN IZARD...
SOUTHEASTERN SEARCY...NORTHEASTERN VAN BUREN...NORTHERN CLEBURNE AND
SHARP COUNTIES...

At 219 AM CST, severe thunderstorms were located along a line
extending from 11 miles southeast of Ash Flat to near Cushman to 9
miles south of Mountain View, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Batesville...                     Cherokee Village...
Mountain View...                  Fairfield Bay...
Melbourne...                      Ash Flat...
Horseshoe Bend...                 Cave City...
Highland in Sharp County...       Cushman...
Mount Pleasant...                 Shirley...
Concord...                        Franklin...
Sidney...                         Moorefield...
Rocky Hill...                     Lone Star...
Gid...                            Herpel...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 AM CST for north central
Arkansas.

LAT...LON 3625 9128 3623 9135 3591 9136 3554 9187
      3579 9281 3627 9154
TIME...MOT...LOC 0819Z 305DEG 33KT 3610 9147 3590 9174 3573 9206 

HAIL...0.75IN
WIND...60MPH
 
$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 11:40 PM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 6, 11:40 PM CST, 2 hours 4 minutes before
Area Forecast Discussion...Update
National Weather Service Little Rock AR
1140 PM CST Mon Mar 6 2017

.Aviation...

Overall VFR ceilings with patchy MVFR conditions will start the
forecast. An area of light rain and showers, with only isolated
thunder, will initially move northeast over eastern to southeastern
AR late this early evening. Isolated other convection will be seen
central to western areas. Overnight, the convection will overspread
the state from the west, as a cold front and upper system move
through the region. Strong to severe storms will be seen ahead and
along the front, starting in the northwest, and gradually moving
southeast to central then southern AR by sunrise Tuesday. All Tafs
will be affect. Additional MVFR and areas of IFR will be seen after
midnight and with the stronger convection. Winds will be south at 10
to 20 mph with some higher gusts, then switch to the west to
northwest behind the front and be 10 to 20 mph. Low level wind shear
will be seen ahead of the front, as a low level jet has set up over
AR late this evening and into the overnight hours and will affect
most Taf sites. The shear will lower behind the cold front. (59)

&&

.Prev Discussion.../ Issued 830 PM CST Mon Mar 6 2017/
.Discussion...

Overall forecast on track. Evening convection has been light over AR
with a bit lack of upper lift, but are now seeing additional
convection forming over northwest AR. But later this evening and
into the overnight, better lift will be seen as the upper level low
pressure trough swings closer to AR, and the cold front moves
through AR overnight. All other factors are present in the
atmosphere, good moisture, enough of instability, and speed and
directional shear with the wind fields in the atmosphere. Still do
expected isolated strong to severe storms before the cold front,
while the better chance will be seen along the boundary. Damaging
winds, large hail and isolated tornadoes are expected. Timing of the
main storms with the cold front remain around 8 PM to midnight in
northwest AR, midnight to 5 AM for central, and 4 AM to sunrise
Tuesday for eastern to southeastern areas. Otherwise, lows tonight
will be from the 40s to 50s north, the 50s to 60s central, to 60s
south. Temperatures will quickly lower behind the cold front
overnight. Winds will also be elevated from the northwest then
become west later in the day. Clouds will break and partly to mostly
sunny conditions will be seen later Tuesday, with highs in the 50s
to 60s. Late evening update will mainly fine tune convection
chances. (59)

&&

.Prev Discussion.../ Issued 256 PM CST Mon Mar 6 2017/
.SHORT TERM...Tonight Through Wednesday

Light showers were in place around the state for much of the day
today with overcast skies. Through the day today have continued to
see temperatures warm across the state with breezy southerly winds.

The main focus of the short term is the tonight period as a cold
front approaches from the west. Strong warm advection win some
locations, will be seen as an upper system and cold front move
through the region.ill continue through the evening hours allowing
temperatures to remain fairly steady after dark tonight...with
dewpoints on the rise as well. Ahead of the cold front...a
moderately unstable atmosphere and plenty of wind energy will be in
place across the state. Nam and HRRR model soundings show over 1500
j/kg of CAPE and 400+ 0-1 helicity across portions of west central
Arkansas. Equally concerning given these and other parameters, is
that the HRRR has shown great run to run consistency in developing
cells out ahead of the main line across portions of west central
Arkansas. Coinciding with these parameters is that in the past few
hours, have started to see some breaks in the clouds across portions
of Yell, Logan, and Scott counties. Putting the pieces together...it
does appear that if enough forcing can be generated the locations
where cells could develop ahead of the front would be north and west
of an Arkadelphia to Conway to Mountain Home line. If these cells
are able to develop...all modes of severe weather will be possible
(hail, winds, tornado).

This system will evolve very similar to what was seen last week as a
cold front will move through the state during the overnight hours.
Storms along this front will be linear in nature and lead to a
straight line wind threat as it moves quickly through the state.
Along these lines of storms, a brief tornado may spin up.

Behind the front on Tuesday, dew points will plummet and breezy
northwest winds will be seen. This will likely create a slightly
elevated wildfire danger. But at this time, it does appear that a
red flag warning will not be needed.

&&

.LONG TERM...Wednesday Night Through Monday Night

A few interesting events are shaping up during the extended term.
First event will be a frontal boundary sagging down from the north
into the state in the Thursday night into Friday time frame. Models
generally push the front southward thru the CWA and bring it back
north as a warm front later on Friday. Upper level flow will NWLY
thru the period, and I am a bit concerned that the front may end up
stalling and becoming quasi-stationary, which would lead to the
potential for a heavier rain event. Will have to see how this
evolves over the next day or two.

The bigger focus right now will be on Saturday into Saturday night.
Models are showing a vigorous shortwave dropping down, along with an
associated cold front moving in from the northwest. At this time
this certainly looks like it may have the potential to produce
severe weather, although at this range it's tough to make a
judgement call on whether or not there will be enough instability.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     57  66  40  69 / 100  50   0   0
Camden AR         66  70  40  73 /  80  80   0   0
Harrison AR       46  63  38  70 /  90  10   0   0
Hot Springs AR    60  69  40  72 /  90  50   0   0
Little Rock   AR  64  68  41  72 /  90  60   0   0
Monticello AR     65  69  41  72 /  80  90  10   0
Mount Ida AR      58  66  37  71 /  90  40   0   0
Mountain Home AR  49  64  38  70 /  90  10   0   0
Newport AR        59  66  40  69 /  90  60   0   0
Pine Bluff AR     66  70  41  70 /  80  90   0   0
Russellville AR   56  67  38  71 /  90  20   0   0
Searcy AR         60  68  39  71 /  90  60   0   0
Stuttgart AR      65  69  42  70 /  90  90   0   0
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...65 / Long Term...53
Hazardous weather outlook, Mar 6, 11:37 PM CST, 2 hours 7 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Little Rock AR
1137 PM CST Mon Mar 6 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071100-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
1137 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Overnight

Scattered showers and thunderstorms are likely overnight ahead of a
cold front. Strong to severe thunderstorms are possible tonight and
into the early morning hours Tuesday. If storms do become severe,
they are capable of producing large hail, and damaging winds, as
well as a few tornadoes.

In the pre-dawn hours, a cold front will move into Arkansas, with a
line of showers and thunderstorms along it. Severe thunderstorms
could occur along the front, with damaging wind gusts and large
hail. Very brief, weak tornadoes are possible as the line of storms
moves through, as these can occur in lines of storms.

With high moisture content in the atmosphere, stronger storms will
be capable of producing locally heavy rainfall, with amounts of an
inch or two in a very short time period. This could cause localized
flooding issues.

.DAYS TWO THROUGH SEVEN...Tuesday Through Sunday

The line of storms is expected to gradually decrease in intensity
as it moves through the state before exiting by early afternoon
Tuesday. Behind the front, an elevated wild fire danger will exist
as winds become elevated from the northwest and relative humidity
values drop Tuesday afternoon. Extra caution should be used when
burning.

.Spotter Information Statement...

Spotter Activation will likely be necessary this evening into the
overnight hours.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

Brown/59

In the hours before

Local storm report, Mar 7, 12:48 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1248 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     TSTM WND DMG     PARTHENON               35.95N 93.23W
03/06/2017                   NEWTON             AR   LAW ENFORCEMENT

            THE POST OFFICE AT PARTHENON WAS REPORTED TO BE DAMAGED.

1157 PM     TSTM WND DMG     JASPER                  36.01N 93.19W
03/06/2017                   NEWTON             AR   STORM CHASER

            SOME ROOFS HAD SHINGLES BLOWN OFF OF THEM. TREES WERE
            BLOWN DOWN AND SNAPPED.

1206 AM     TSTM WND DMG     HASTY                   36.02N 93.05W
03/07/2017                   NEWTON             AR   LAW ENFORCEMENT

            TREES AND POWER LINES WERE BLOWN DOWN. MULTIPLE TREES ARE
            DOWN ON THE ROAD BETWEEN HASTY AND CARVER.

&&

57
Local storm report, Mar 7, 1:08 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
108 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     TSTM WND DMG     2 NE HASTY              36.04N 93.02W
03/07/2017                   NEWTON             AR   STORM CHASER

            TREES AND POWER LINES WERE BLOWN DOWN.

1225 AM     TSTM WND DMG     2 NE SAINT JOE          36.05N 92.78W
03/07/2017                   SEARCY             AR   LAW ENFORCEMENT

            TREES AND POWER LINES WERE BLOWN DOWN NEAR HIGHWAY 374
            AND NORTH TOMAHAWK ROAD.

&&

57
Special weather statement, Mar 7, 1:13 AM CST, 31 minutes before
Special Weather Statement
National Weather Service Little Rock AR
113 AM CST TUE MAR 7 2017

ARZ021-030-037-040-070745-
Johnson AR-Polk AR-Scott AR-Logan AR-
113 AM CST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...SOUTHWESTERN JOHNSON...
NORTHWESTERN YELL...NORTHWESTERN POLK AND NORTHWESTERN SCOTT COUNTIES
UNTIL 145 AM CST...

At 111 AM CST, Doppler radar was tracking strong winds behind an
outflow boundary...along a line extending from Altus to near
Washburn to near Heavener Runestone State Park. This area of winds
was well ahead of the main line of thunderstorms further north and
west. Movement of this outflow was southeast at 40 mph.

Wind gusts up to 50 mph will be possible with this line.

Locations impacted include...
Clarksville...                    Booneville...
Waldron...                        Paris...
Lamar...                          Mansfield...
Magazine...                       Knoxville...
Subiaco...                        Hartman...
Scranton...                       Ratcliff...
Blue Mountain...                  Beauchamp...
Hoyt...                           Midway in Logan County...
Hinkle...                         Mount Magazine...
Echo...                           Oliver...

A tornado watch remains in effect until 500 AM CST for western and
central Arkansas.

LAT...LON 3493 9445 3496 9437 3496 9424 3506 9425
      3510 9415 3515 9413 3514 9404 3523 9403
      3523 9392 3532 9391 3531 9381 3542 9380
      3537 9372 3554 9370 3542 9330 3534 9330
      3514 9360 3513 9370 3507 9371 3464 9446
TIME...MOT...LOC 0711Z 331DEG 35KT 3544 9377 3521 9411 3495 9455

62
Special weather statement, Mar 7, 1:22 AM CST, 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
122 AM CST TUE MAR 7 2017

ARZ004-005-007-012>016-021>023-070800-
Pope AR-Baxter AR-Marion AR-Searcy AR-Johnson AR-Newton AR-Stone AR-
Independence AR-Van Buren AR-Sharp AR-Izard AR-
122 AM CST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR STONE...NORTHWESTERN
INDEPENDENCE...NEWTON...IZARD...JOHNSON...SEARCY...SOUTHERN MARION...
NORTHERN VAN BUREN...SOUTHEASTERN BOONE...SOUTHEASTERN BAXTER...
SOUTHERN SHARP AND NORTHERN POPE COUNTIES UNTIL 200 AM CST...

At 122 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Lion Hill to near Duff to 9 miles east of Cass.
Movement was east at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Clarksville...                    Mountain View...
Melbourne...                      Marshall...
Yellville...                      Jasper...
Lamar...                          Calico Rock...
Dover...                          Norfork...
Hector...                         Mount Pleasant...
Western Grove...                  Pineville...
Sidney...                         Witts Spring...
Duff...                           Upper Buffalo Wilderness Area...
Lone Star...                      Herron...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 500 AM CST for western,
central and north central Arkansas.

LAT...LON 3606 9135 3604 9135 3540 9312 3546 9370
      3577 9369 3576 9352 3588 9352 3589 9350
      3594 9349 3612 9298 3612 9289 3615 9289
      3626 9257
TIME...MOT...LOC 0722Z 267DEG 46KT 3616 9249 3598 9282 3566 9366

62
Local storm report, Mar 7, 1:34 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
134 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     TSTM WND DMG     2 N SAINT JOE           36.06N 92.81W
03/07/2017                   SEARCY             AR   STORM CHASER

            TREES WERE BLOWN DOWN.

&&

57
Local storm report, Mar 7, 1:44 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
144 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     TSTM WND DMG     PARTHENON               35.95N 93.23W
03/06/2017                   NEWTON             AR   LAW ENFORCEMENT

            SEVERAL HOMES HAVE SUFFERED DAMAGE...AND THE POST OFFICE
            HAS BEEN DESTROYED. THE ROOF WAS BLOWN OFF OF A
            CHURCH...AND SEVERAL ROADWAYS ARE BLOCKED.

&&
THIS IS AN UPDATE TO A PREVIOUS REPORT.

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 10:40 PM CSTSpecial Weather StatementLZKBoone35 min
Mar 6, 11:05 PM CSTSpecial Weather StatementLZKYell40 min
Mar 6, 11:20 PM CSTTornado WarningLZKBoone, Newton40 min
Mar 6, 11:25 PM CSTTornado WarningLZKPolk, Scott24 min
Mar 6, 11:51 PM CSTSpecial Weather StatementLZKScott39 min
Mar 6, 11:51 PM CSTTornado WarningLZKBoone, Marion, Newton, Searcy39 min
Mar 6, 11:55 PM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Newton, Searcy50 min
Mar 7, 12:21 AM CSTTornado WarningLZKMontgomery, Polk, Scott39 min
Mar 7, 12:25 AM CSTTornado WarningLZKBaxter, Marion, Searcy35 min
Mar 7, 12:33 AM CSTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy42 min
Mar 7, 12:36 AM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Fulton, Izard, Marion, Newton and 1 more39 min
Mar 7, 12:53 AM CSTTornado WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone37 min
Mar 7, 12:58 AM CSTSevere Thunderstorm WarningLZKLogan, Perry, Scott, Yell47 min
Mar 7, 1:13 AM CSTSpecial Weather StatementLZKLogan32 min
Mar 7, 1:22 AM CSTSpecial Weather StatementLZKIzard, Johnson, Newton, Pope, Searcy, Stone38 min
Mar 7, 1:26 AM CSTTornado WarningLZKFulton, Izard, Sharp49 min
Mar 7, 1:37 AM CSTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell38 min
Mar 7, 1:54 AM CSTTornado WarningLZKFulton, Sharp19 min
Mar 7, 1:55 AM CSTTornado WarningLZKConway, Faulkner, Perry, Pope, Yell50 min
Mar 7, 1:59 AM CSTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Searcy and 2 more46 min
Mar 7, 2:12 AM CSTSevere Thunderstorm WarningLZKSharp18 min
Mar 7, 2:32 AM CSTSpecial Weather StatementLZKGarland, Montgomery, Perry, Polk, Yell43 min
Mar 7, 2:38 AM CSTSpecial Weather StatementLZKCleburne, Independence, Jackson37 min
Mar 7, 2:42 AM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren, White48 min
Mar 7, 3:05 AM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Perry, White40 min
Mar 7, 3:14 AM CSTTornado WarningLZKFaulkner31 min
Mar 7, 3:26 AM CSTTornado WarningLZKFaulkner, White19 min
Mar 7, 3:43 AM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Prairie, Pulaski, White47 min
Mar 7, 4:38 AM CSTSpecial Weather StatementLZKWoodruff37 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.